Journal of Differential Geometry

Partial curvature structures and conformal geometry of submanifolds

Oldřich Kowalski

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 8, Number 1 (1973), 53-70.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431479

Digital Object Identifier
doi:10.4310/jdg/1214431479

Mathematical Reviews number (MathSciNet)
MR0358608

Zentralblatt MATH identifier
0273.53012

Subjects
Primary: 53B25: Local submanifolds [See also 53C40]

Citation

Kowalski, Oldřich. Partial curvature structures and conformal geometry of submanifolds. J. Differential Geom. 8 (1973), no. 1, 53--70. doi:10.4310/jdg/1214431479. https://projecteuclid.org/euclid.jdg/1214431479


Export citation